# SDR COM11837

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: M610627023
- Condition: Defective
- Location: Anti-Skid Syst
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI SKID WARNING LIGHT ILLUMINATES WHEN LANDING GEAR RETRACTED.  REPLACED RELAY K0021, SYSTEM TEST NORMAL.
